# SDR 2008UALA02294

- Difficulty date: April 19, 2008
- Submitted: April 24, 2008
- Operation: Air carrier
- Aircraft: N540UA
- Make and model: Boeing 757222
- Aircraft serial: 25252
- Aircraft time: 55,864 hours, 20,438 cycles
- Engine: Pwa PW2037
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1640-1660
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT INTERCOSTAL CORRODED BETWEEN STA 1640 - 1660, RBL 57.   MAJOR REPAIR ACCOMPLISHED: INSTALLED NEW INTERCOSTAL (P/N 146N5246-8).
